# SDR AALA202108309794

- Difficulty date: August 21, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 43,268 hours, 15,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: C1064
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 65,922 hours, 23,867 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PRESSURE LOW AT L3 DOOR. **SUPPLEMENTAL REPORT FOR AALA202108239794: REPLACED DOOR SLIDE BOTTLE RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-49**(CLOSED)
